Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking Levothyroxine, had thyroidectomy, have menstrual cycle pain. Could this be normal?

I had a thyroidectomy in 2006, I was prescribed with Levothyroxine , and have only recently started to be sexually active. I take 55mg of Levo, and miss my dosage occasionally. I am experiencing all the pains of my menstrual cycle, but haven t started my period. The last point of sexual activity was around the day my period should have started. I have not been eating the right diet , and have not excerised much, I have been very stressed out. Need advice... Could this be normal?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello...exact reason for your concern is not it not having period or feeling bad....but one thing is clear that you have to check yourself for pregnancy to be clear of the doubt as even without resuming periods you can get pregnant and no contraceptive is 100% safe , there are chances of failure with every one..once you are clear that this is not the case you may get your TFT done and can readjust your doses of thyroid hormone. This will help to get your periods resumed. Even if after that your feeling low persist you can consult a psychiatrist for help.
Take care
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor